References

  1. Brewer J. W., Conrad P. F., Montgomery P. R. Lattice-ordered groups and a conjecture for adequate domains. Proc. Amer. Math. Soc. 1974, 43 (1), 31-35.
  2. Brewer J. W., Heinzer W. J. On decomposing ideals into products of comaximal ideals. Comm. Algebra 2002, 30 (12), 5999-6010.
  3. Helmer O. The elementary divisor for certain rings without chain conditions. Bull. Amer. Math. Soc. 1943, 49 (4), 225-236.
  4. Henriksen M. Some remarks about elementary divisor rings. Michigan Math. J. 1955, 56, (3), 159-163.
  5. Kaplansky I. Elementary divisors and modules. Trans. Amer. Math. Soc. 1949, 166,, 464-491.
  6. Larsen M., Levis W., Shores T. Elementary divisor rings and finitely presented modules. Trans. Amer. Math. Soc. 1974, 187,, 231-248.
  7. McGovern W. Bezout rings with almost stable range 1 are elementary divisor rings. J. Pure Appl. Algebra 2007, 212, 340-348.
  8. Zabavsky B. V. Diagonal reduction of matrices over rings. Mathematical Studies, Monograph Series, volume XVI, VNTL Publishers, Lviv, 2012.
  9. Zabavsky B., Gatalevych A. A commutative Bezout $PM^*$ domain is an elementary divisor ring. Algebra Discrete Math. 2015, 19 (2), 295-301.
  10. Zabavsky B.V., Gatalevych A.I. New characterizations of commutative clean rings. Math. Studii 2015, 44 (2), 115-118.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.